# SDR DLL10961877

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Fitting
- Condition: Corroded
- Location: Bs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE LOWER DOOR SILL AT FS 901 INBD CAP FITTINGS WERE FOUND TO BE CORRODED.  THE DAMAGED FITTING WAS REMOVED AND REPLACED.
